A new model for pro-categories

Ilan Barnea*, Tomer M. Schlank

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this paper we present a new way to construct the pro-category of a category. This new model is very convenient to work with in certain situations. We present a few applications of this new model, the most important of which solves an open problem of Isaksen [7] concerning the existence of functorial factorizations in what is known as the strict model structure on a pro-category. Additionally we explain and correct an error in one of the standard references on pro-categories.

Original languageAmerican English
Pages (from-to)1175-1210
Number of pages36
JournalJournal of Pure and Applied Algebra
Volume219
Issue number4
DOIs
StatePublished - 1 Apr 2015
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2014 Elsevier B.V.

Fingerprint

Dive into the research topics of 'A new model for pro-categories'. Together they form a unique fingerprint.

Cite this